TITLE

Antitubercular drugs (isoniazid, rifampin and pyrazinamide): hepatobiliary reactions

PUB. DATE
October 2001
SOURCE
CMAJ: Canadian Medical Association Journal;10/2/2001, Vol. 165 Issue 7, p942
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
20378574

 

Related Articles

  • The Best Approach to Reintroducing Tuberculosis Treatment after Hepatotoxicity Is Still Open to Debate. Kwok Chiu Chang; Chi Chiu Leung // Clinical Infectious Diseases;8/1/2010, Vol. 51 Issue 3, p366 

    A letter to the editor regarding the reintroduction of the antitubercular drugs including pyrazinamide, rifampin and isoniazid which increase the risk of hepatotoxicity.

  • Reply to Chang and Leung. Sharma, Surendra K.; Singla, Rohit; Sarda, Pawan; Mohan, Alladi; Makharia, Govind; Jayaswal, Arvind; Sreenivas, Vishnubhatla; Singh, Sarman // Clinical Infectious Diseases;8/1/2010, Vol. 51 Issue 3, p367 

    A response to a letter to the editor is presented regarding the reintroduction of the antitubercular drugs including pyrazinamide, rifampin and isoniazid which increase the risk of hepatotoxicity.

  • New TB pill easier to take. Pasternak, Ceel // HR Magazine;Sep94, Vol. 39 Issue 9, p29 

    Reports on the Food and Drug Administration's (FDA) approval of a tuberculosis (TB) pill called Rifater. Combination of TB drugs rifampin, isoniazid and pyrazinamide; Medication recommendations.

  • It Is Too Early to Discount the Contribution of Isoniazid to the Treatment of Tuberculous Meningitis. Seaworth, Barbara J. // Journal of Infectious Diseases;7/1/2005, Vol. 192 Issue 1, p10 

    This article reports that the standard treatment of tuberculosis in the U.S. includes multiple drugs, to prevent relapse and the development of drug resistance. Both pulmonary and extrapulmonary disease are treated with a 4-drug regimen such as isoniazid, rifampin, pyrazinamide, and ethambutol,...

  • Reintroduction of TB meds following Hepatotoxicity. Kemper, Carol // Infectious Disease Alert;Jun2010 Primary Care, p107 

    The article discusses the results of a study which determined the safest regimen for the reintroduction of antituberculosis drugs including rifampin, isoniazid, and pyrazinamide in patients with antituberculosis drug-induced hepatotoxicity.

  • rifampicin.  // Royal Society of Medicine: Medicines;2002, p475 

    The article presents information on the antitubercular agent rifampicin. This drug is used mainly in combination with other antitubercular drugs, such as isoniazid or pyrazinamide, in order to cover resistance and for maximum effect. It acts against Mycobacterium tuberculosis and sensitive...

  • Hepatotoxicity of Rifampin-Pyrazinamide and Isoniazid Preventive Therapy and Tuberculosis Treatment. van Hest, Rob; Baars, Hennie; Kik, Sandra; van Gerven, Paul; Trompenaars, Marie-Christine; Kalisvaart, Nico; Keizer, Sytze; Borgdorff, Martien; Mensen, Marlies; Cobelens, Frank // Clinical Infectious Diseases;8/15/2004, Vol. 39 Issue 4, p488 

    Background. Severe liver injury has been attributed to preventive treatment of latent tuberculosis infection with a 2-month course of rifampin-pyrazinamide. Methods. A retrospective cohort study in The Netherlands compared the hepatotoxicity of preventive treatment with rifampin-pyrazinamide...

  • The Rx pad.  // Patient Care;9/15/1994, Vol. 28 Issue 14, p7 

    Lists drugs with their recommended dosage. Cholestyramine; Famciclovir; Fluconazole; Ranitidine HCl; Rifampin, isoniazid and pyrazinamide combination; Stavudine; Zalcitabine; Zidovudine; Expectorant in the Organidin group; Oral contraceptive Traphasil and Acylclovir.

  • Antituberculars.  // Reactions Weekly;Dec2015, Vol. 1580 Issue 1, p46 

    The article describes the case of a 31-year-old female patient who developed drug-induced hepatitis after being treated with the antituberculars, isoniazid, rifampicin, ethambutol and pyrazinamide.

  • PYRAZINAMIDE-INDUCED PHOTOTOXICITY: A CASE REPORT AND REVIEW OF LITERATURE. Katiyar, Subodh K.; Bihari, Shailesh; Prakash, Shivesh // Indian Journal of Dermatology;Jan-Mar2010, Vol. 55 Issue 1, p113 

    A 40-year-old male presented with a fresh case of pulmonary tuberculosis and itchy oozing rashes distributed characteristically over the sun exposed areas of the skin. These rashes had developed since six days following 10 days of start of antitubercular drugs (streptomycin, isoniazid,...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics